RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 194, Number 2, Pages 320–330 (Mi tmf9385)  

This article is cited in 1 scientific paper (total in 1 paper)

An effective algorithm for finding multidimensional conservation laws for integrable systems of hydrodynamic type

Z. V. Makridinab

a Novosibirsk State University, Novosibirsk, Russia
b Lavrentyev Institute of Hydrodynamics of Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: We study a new property of integrable systems, the existence of infinitely many local three-dimensional conservation laws for pairs of integrable two-dimensional hydrodynamic chains. We describe an effective algorithm for successively computing an infinite set of three-dimensional conservation laws for the Benney pair of commuting flows.

Keywords: integrable system, overdetermined system, hydrodynamic Benney chain, Kadomtsev–Petviashvili equation, three-dimensional conservation law.

Funding Agency Grant Number
Russian Science Foundation 15-11-20013
This research was supported in part by a grant from the Russian Science Foundation (Project No. 15-11-20013).


DOI: https://doi.org/10.4213/tmf9385

Full text: PDF file (382 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 194:2, 274–283

Bibliographic databases:

Received: 20.04.2017

Citation: Z. V. Makridin, “An effective algorithm for finding multidimensional conservation laws for integrable systems of hydrodynamic type”, TMF, 194:2 (2018), 320–330; Theoret. and Math. Phys., 194:2 (2018), 274–283

Citation in format AMSBIB
\Bibitem{Mak18}
\by Z.~V.~Makridin
\paper An~effective algorithm for finding multidimensional conservation laws for integrable systems of hydrodynamic type
\jour TMF
\yr 2018
\vol 194
\issue 2
\pages 320--330
\mathnet{http://mi.mathnet.ru/tmf9385}
\crossref{https://doi.org/10.4213/tmf9385}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...194..274M}
\elib{http://elibrary.ru/item.asp?id=34940698}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 194
\issue 2
\pages 274--283
\crossref{https://doi.org/10.1134/S0040577918020071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000445955800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053827810}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9385
  • https://doi.org/10.4213/tmf9385
  • http://mi.mathnet.ru/eng/tmf/v194/i2/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Krasil'shchik I. Sergyeyev A., “Integrability of Anti-Self-Dual Vacuum Einstein Equations With Nonzero Cosmological Constant: An Infinite Hierarchy of Nonlocal Conservation Laws”, Ann. Henri Poincare, 20:8 (2019), 2699–2715  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    References:24
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019